# SDR ZP7A2016092000001

- Difficulty date: September 15, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N581PH
- Make and model: Lear 35A
- Aircraft serial: 35083
- Aircraft time: 10,736 hours, 7,747 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Modulating Valve
- Part number: 66002021
- Part serial: P375
- Condition: Stuck
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

DURING CLIMB, THE FIRST OFFICER CALLED CABIN PRESSURIZING WELL  PASSING THROUGH SIX THOUSAND. RECEIVED A CABIN A WARNING.  CHECKED THE PRESSURIZATION AND SAW THAT IT WAS CLIMBING, THOUGHT IT WAS AN OVER-SPEED WARNING. THE SPEED WAS GOOD AND SILENCED THE HORN. AGAIN VERIFIED THAT THE CABIN WAS CLIMBING.  THE ALERT CAME ON AGAIN. THE FIRST OFFICER LOOKED BACK AND SAW THAT THE MASKS HAD DROPPED.  CLIMBING THROUGH 18,000 FT.  DONNED OUR MASKS, DECLARED AN EMERGENCY AND DESCENDED TO 12,000 FT. ATC DID NOT HEAR THE RADIO TRANSMISSION, BUT OTHER AIRCRAFT RELAYED OUR INTENTIONS. FOLLOWED THE EMERGENCY CHECKLIST  AND RETURNED TO DEPARTURE WITH NO OTHER ISSUES.
